L^2-bounded singular integrals on a purely unrectifiable set in R^d
Keywords:
Purely unrectifiable set, singular integral operator, Cantor type set, T(1)-theoremAbstract
We construct an example of a purely unrectifiable measureHow to Cite
Mateu, J., & Prat, L. (2021). L^2-bounded singular integrals on a purely unrectifiable set in R^d. Annales Fennici Mathematici, 46(1), 187–200. Retrieved from https://afm.journal.fi/article/view/109766
Copyright (c) 2021 The Finnish Mathematical Society

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.